VOL. 64 · NO. 1 | April 2020
 
VIEW ALL ABSTRACTS +
Frontmatter
Illinois J. Math. 64 (1), (April 2020)
No abstract available
Illinois J. Math. 64 (1), (April 2020)
No abstract available
Articles
E. H. el Abdalaoui
Illinois J. Math. 64 (1), 1-19, (April 2020) DOI: 10.1215/00192082-8165574
KEYWORDS: 37A30, 28D05, 5D10, 11B30, 11N37, 37A45
Xing Cheng
Illinois J. Math. 64 (1), 21-48, (April 2020) DOI: 10.1215/00192082-8165582
KEYWORDS: 35Q55, 35L70
Farrokh Shirjian, Ali Iranmanesh
Illinois J. Math. 64 (1), 49-69, (April 2020) DOI: 10.1215/00192082-8165590
KEYWORDS: 20C15, 20C33, 20G40
Ekaterina Shemyakova
Illinois J. Math. 64 (1), 71-92, (April 2020) DOI: 10.1215/00192082-8165598
KEYWORDS: 16S32, 37K35, 37K25
Mustafa Kalafat, Özgür Kelekçi
Illinois J. Math. 64 (1), 93-103, (April 2020) DOI: 10.1215/00192082-8165606
KEYWORDS: 53C25, 57M50
Indranil Biswas, Florent Schaffhauser
Illinois J. Math. 64 (1), 105-118, (April 2020) DOI: 10.1215/00192082-8165614
KEYWORDS: 14H60, 30F35
Masayoshi Takeda
Illinois J. Math. 64 (1), 119-139, (April 2020) DOI: 10.1215/00192082-8165622
KEYWORDS: 60J25, 31C25, 31C05
Back to Top